# SDR ASAA2016020615311

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,330 hours, 2,082 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F878
- Condition: Failed
- Location: Hf System
- Part time: 6,367 hours, 2,088 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 WAS COMPLETELY GARBLED AND UNREADABLE.  INITIAL SELCAL CHECK TESTED GOOD. MULTIPLE FREQUENCIES WERE ATTEMPTED.  ACFT GROUNDED.  R & R NR 1 HF RECEIVER/TRANSMITTER & OPS NORMAL IAW AMM 23-11-21.  RECEIVE, TRANSMIT, & SELCAL ALL SATISFACTORY.  GROUND VERIFICATION SUCCESSFUL.
